| Model Number |
SC-2158-50 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2158500, model: sc-2158-50, serial: (b)(4), batch: 16145745.
Event or Problem Description
It was reported that the patients leads migrated which resulted to inadequate stimulation.The patient underwent a revision procedure wherein the linear leads were replaced with a paddle lead.The patient was doing well postoperatively.The explanted leads will not be returned as per hospital policy.